Show simple item record

contributor authorJ. S. Burdess
date accessioned2017-05-08T23:26:12Z
date available2017-05-08T23:26:12Z
date copyrightJuly, 1987
date issued1987
identifier issn1048-9002
identifier otherJVACEK-28974#315_1.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/103320
description abstractThe paper shows how unstable parametric vibrations of a uniform beam can be controlled. A control law is proposed and it is shown that the beam can be made to vibrate at a present amplitude at its natural frequency. The beam is modelled by its first mode and a solution to the governing equation of motion is derived by applying the multiple scales perturbation method. The results of the theoretical analysis are verified by a numerical simulation.
publisherThe American Society of Mechanical Engineers (ASME)
titleThe Control of Parametric Vibration in a Simply Supported Beam
typeJournal Paper
journal volume109
journal issue3
journal titleJournal of Vibration and Acoustics
identifier doi10.1115/1.3269437
journal fristpage315
journal lastpage318
identifier eissn1528-8927
keywordsVibration
keywordsSimply supported beams
keywordsTheoretical analysis
keywordsComputer simulation AND Equations of motion
treeJournal of Vibration and Acoustics:;1987:;volume( 109 ):;issue: 003
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record